• Indexing List

International Journal of Oral Health Dentistry


SINGLE IMPLANT RETAINED MANDIBULAR OVERDENTURE – A LITERATURE REVIEW


Full Text PDF Share on Facebook Share on Twitter


Author Details: Jamshid Usman, Shajahan, Rohit Raghavan, Ranjith Kumar, Mohammed Ramzi, Sowmya Balakrishnan

Volume : 1

Issue : 2

Online ISSN : 2395-499X

Print ISSN : 2395-4914

Article First Page : 76

Article End Page : 80


Abstract

Single implants retained over dentures have always been a debatable topic. This is a review article analysing various studies done on the efficacy of single implant retained over dentures. It enumerates research on the topic over a period of 25 years. Single implants retained over dentures have been found to be a cost effective yet efficient treatment option for patients.